Hi Justp! Thanks so much for sharing this, you are very brave and inspiring. So much of what you said resonated with me. I wish I had been courageous enough to post something or reach out to others when I was struggling with my severe breakout (a post-antibiotic nightmare last fall). Because you're so right --- withdrawing from society (though tempting) only makes the anxiety worse. And what starts out as a skin issue can quickly become a mental health issue (at least, for me it did). I'm so happy to see you're choosing to try to stay positive and have faith that this too shall pass. It's a bitch how long it takes but you just gotta keep believing (like you are) that things will improve.
You are one of the only genuine cases of conglobate acne I’ve ever seen. Stay strong - roaccutane will get rid of it. Just wondering about the cause - are you on TRT?
Try Fruits and Vegetables Read My Blog !
You need to be a member in order to upload pictures/videos